ICFL 2019, Berlin - Program

Programme

To see the full Programme, please click on the button below.

yellow_scientific_programme.jpg


Thursday, 27 June 2019

​16:30 - 18:30

Plenary Hall Saphir

16:30 – 16:45









16:45 - 17:15

Welcome Address

Opening Session

​Chairs:
Rifaat Safadi, Hadassah Hebrew University, Israel
Quentin Anstee, Newcastle University, UK


Keynote Lecture:

  • What is NAFLD - NASH and How it is Defined?

       Jean-Francois Dufour, University of Bern, Switzerland

​Short break
​17:20 – 18:30



17:20


17:40


18:00
Debate:

Should I be Looking for NASH in My Clinic? 

PRO - Jerome Boursier, Angers University Hospital, France

vs.

CON - Mark Walker, Newcastle University, UK


Open Discussion and Vote (30 minutes)

​18:30 - 20:00
​Exhibition & Networking Area
18:30 - 20:00
Networking Reception

 

 

Friday, 28 June 2019

08:30 - 11:00
Plenary Hall Saphir
08:30 – 09:00

Keynote Lecture:


Chair:

Arun Sanyal, Virginia Commonwealth University, USA


  • Biomarkers in NAFLD - If Not a Biopsy, What - and Why?

       Quentin Anstee, Newcastle University, UK

09:00 – 11:00







09:00



09:20



09:40



10:00


10:20



10:40

Session 1: What Tools Do We Have to Assess Disease Severity in NAFLD


Chairs:

Lawrence SerfatyUniversity of Strasbourg, France

Stefan Neubauer, Oxford University, UK


Blood Tests

  • Routine Blood Tests and Simple Scores in NAFLD

       Luca Miele, Università Cattolica del Sacro Cuore, Roma, Italy

  • Noninvasive assessment of fibrosis and fibrogenesis

       Detlef Schuppan, Institute of Translational Immunology, Germany


MRI and Ultrasound

  • How to Use Imaging to Evaluate NASH in the Clinic – Practical Approaches for Use in the Real World?

       Manuel Romero Gomez, Institute of Biomedicine of Seville, Spain

  • Ultrasound-Based Elastography Techniques: TE, ARFI & SSI

       Laurent Castera, University of Paris-VII, France

  • MR-Based Assessment of Inflammation and Fibrosis

       Stefan Neubauer, Oxford University, UK


Panel Discussion - 20 min

​11:00 - 11:30
Exhibition & Networking Area/Rubin & Aquamarin Poster Area
11:00 – 11:30
Coffee break, Exhibition & Poster Viewing
​11:30 - 13:15
Plenary Hall Saphir
​11:30 - 12:00
Keynote Lecture:

Chair:
Rifaat SafadiHadassah Hebrew University, Israel


  • Global Epidemiology & Outcomes of the NAFLD
       Zobair Younossi, Inova Fairfax Hospital, USA

12:00 – 13:15

 

 

 

 

 

 

 

 

 


12:00


12:20



12:40



12:50

Session 2: Screening - How Should I Evaluate NASH in My Clinic?  


Chairs:

Manuel Romero GomezInstitute of Biomedicine of Seville, Spain

Zobair Younossi, Inova Fairfax Hospital, USA

 

What are the next steps?  
Two expert views from different clinical disciplines/settings to cover discussion of key points in the clinical history, how to approach the patient for “global” assessment including liver disease AND wider metabolic disease. What are the warning signs and how would you risk stratify?


  • Gastro/ Hepatologist Perspective  

       Lawrence Serfaty, University of Strasbourg, France

  • Diabetоlogist Perspective

       Gianluca Perseghin, University of Milano-Bicocca, Italy

 

Case Presentation:

Identification of patients with advanced fibrosis – a case from my clinic!

Leonard Kaps, University Medical Center Mainz, Germany


Panel Discussion (25 minutes) 

​13:15 - 14:15
​Exhibition & Networking Area/Rubin & Aquamarin Poster Area

13:15 – 14:15

Lunch, Exhibition & Poster Viewing
​14:15 - 15:40
Plenary Hall Saphir

14:15 – 15:40

 

 

 

 

 

14:15

 

14:40

 


15:05




15:15

Session 3: Treating the Metabolic Syndrome in Patients with NAFLD

 

Chairs:

Arun SanyalVirginia Commonwealth University, USA

Gianluca PerseghinUniversity of Milano-Bicocca, Italy


  • Medical Therapy for T2DM

       Michael Roden, German Center of Diabetology, Germany

  • Medical Therapy for Dyslipidaemia

       Dirk Muller-Wieland, Aachen University Hospital, Germany

 

Case Presentation:

Optimization of glucose control in a NASH patient with type 2 diabetes

Sabine KahlGerman Diabetes Center, Germany


Panel Discussion (25 minutes)

​15:40 - 16:10
Exhibition & Networking Area/Rubin & Aquamarin Poster Area
15:40 – 16:10
Coffee Break, Exhibition & Poster Viewing
​16:10 - 18:00
Plenary Hall Saphir

16:10 – 18:00

 

 

 

 

 

 

16:10


16:30


16:50



17:10




17:30



17:40

Session 4: Treating NAFLD in Patients with the Metabolic Syndrome: Current Options


Chairs:

Luca Miele, Università Cattolica del Sacro Cuore, Roma, Italy

Philip Newsome, University of Birmingham, UK


  • Dietary Management

       Shira Zelber Sagi, Tel Aviv Medical Center, and School of Public oooHealth, the University of Haifa, Israel

  • Alcohol in NAFLD: An Oxymoron or an Important Cofactor?

       Philip Newsome, University of Birmingham, UK

  • Current Available Pharmacological Therapeutic Options for NAFLD Using Drugs Available Today

       Kris Kowdley, Swedish Medical Center, USA

  • Bariatric Surgery for NAFLD

       Sebastian Mueller, University of Heidelberg, Germany

 

Case Presentation

L-liver on O-liver

Yael Milgrom, Hadassah Hebrew University, Israel


Panel Discussion (20 minutes)

​18:00 - 19:30
Exhibition & Networking Area/Rubin & Aquamarin Poster Area
18:00 – 19:30
Poster presentation Happy Hour

 

Saturday, 29 June 2019

​08:30 - 10:30
Plenary Hall Saphir

08:30 - 10:30







08:30





 

09:00


09:20


09:45



10:05

Session 5: Therapeutics Horizon Scanning: Treating NAFLD Tomorrow


Chairs:

Michael RodenGerman Center of Diabetology, Germany

Ramy YounesUniversity of Torino, Italy

 

Keynote Lecture:

  • NAFLD Pathophysiology: Targets for Novel Treatments

       Frank Tacke, Charité University, Berlin, Germany


Drug Targets in Phase 2/3 Trials – Evidence Base and Status Update

 

  • Bile Acid Signaling Pathways (FXR/FGF19)  

       Michael Trauner, Medical University of Vienna, Austria

  • Metabolic Pathways: Insulin Signaling, PPARs, THRb 2

       Rifaat SafadiHadassah Hebrew University, Israel

  • Trials Targeting Fibrosis

       Jörn Schattenberg, University Medical Center Mainz, Germany

 

Panel Discussion (25 minutes)

​10:30 - 11:00
​Exhibition & Networking Area/Rubin & Aquamarin Poster Area
10:30  – 11:00
Coffee Break, Exhibition & Poster Viewing

Non-CME Product presentation
(not included in the main event CME/CPD credit offering)
For more information, please click here
​11:00 - 13:15
​Plenary Hall Saphir

11:00 - 12:15

 

 

 

 

 

 

 

11:00

 

11:25




11:50

Session 6: Drug Development Overview & Clinical Pharmacology in Practice


Chairs:

Shira Zelber Sagi, Tel Aviv Medical Center, and School of Public Health, the University of Haifa, Israel

Jörn Schattenberg, University Medical Center Mainz, Germany

 

Keynote Lecture:

  • Why Too Many Strategies are Failing and do not Continue?

       Arun Sanyal, Virginia Commonwealth University, USA

  • DILI in NAFLD: How to Assess if a NASH Drug is Causing Liver Injury

       Guru Aithal, Nottingham University, UK

 

Panel Discussion (25 minutes)

​12:15 - 13:15
​Non-CME industry symposium
(not included in the main event CME/CPD credit offering)
For more information, please click here
​13:15 - 14:15
​Exhibition & Networking Area/Rubin & Aquamarin Area
13:15 – 14:15
Lunch, Exhibition & Poster Viewing
​14:15 - 16:45
Plenary Hall Saphir
​​14:15 - 14:40
Keynote Lecture:

Chair:
Quentin AnsteeNewcastle University, UK

  • European NAFLD Policy Review
      Jeffrey Lazarus, ISGlobal, Hospital Clínic,University of Barcelona, Spain

14:40 – 16:25

 





14:40


15:00


15:20




15:40





15:50

Session 7: NAFLD & Malignancy


Chairs:

Stefan ZeuzemGoethe University Hospital, Germany

Frank TackeCharité University, Berlin, Germany


  • HCC Surveillance in NAFLD – Who, How and Should You?

       Helen Reeves, Newcastle University, UK

  • Extra-Hepatic Malignancies in NAFLD

       Ramy Younes, University of Torino, Italy

  • Mechanisms of Obesity and NASH Related Carcinogenesis
       Mathias Heikenwalder, German Cancer Research Center, Germany

 


Case Presentation:

NASH patient with fibrosis F2 that developed HCC. Steatohepatitic variant of hepatocellular carcinoma that has interesting immunohistochemistry analysis and progression

Claudia P Oliveira, University of Sao Paulo, Brazil


Panel Discussion (25 minutes)

16:15 – 16:35
Summary & Closing Remarks



Keep Me Updated


​​​ ​​​​​ ​​​​​ ​​​​​